Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/22436
Title: A note on finite group-actions on surfaces containing a hyperelliptic involution
Authors: Zimmermann, Bruno P.
Keywords: hyperelliptic Riemann surfacehyperelliptic involutionfinite diffeomorphism group
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Bruno P. Zimmermann, "A note on finite group-actions on surfaces containing a hyperelliptic involution", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 125-131
Abstract: 
By topological methods using the language of orbifolds,
we give a short and efficient classification of the finite diffeomorphism
groups of closed orientable surfaces of genus g >= 2 which contain a
hyperelliptic involution; in particular, for each g >= 2 we determine the
maximal possible order of such a group.
Type: Article
URI: http://hdl.handle.net/10077/22436
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/22436
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat
Zimmermann.pdf227.72 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

213
checked on Jul 5, 2022

Download(s)

36
checked on Jul 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons